# SDR RAIA981013

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR135864
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7782 - JFK - NOSE LANDING GEAR LIGHT DID NOT GO OUT.  MAINTENANCE REPLACED NOSE LANDING GEAR UPLOCK SWITCH.  (M)
